# SDR REXA2017030600322

- Difficulty date: March 6, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 25,769 hours, 23,256 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT, ON EMERGENCY FLASHLIGHT IN GALLEY IS NOT BLINKING.  REPLACED THE BATTERY IN THE FLASHLIGHT IAW AMM 25-61-02.  OPS CHECKED GOOD.
